# SDR A6WA201140921

- Difficulty date: September 9, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 18,139 hours, 17,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Ws 56.30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE IS CHAFED.  BLENDED LT INBD FLAP VANE,  REMOVED .004 MAT, REMAINING MAT IS WITHIN SERVICEABLE LIMITS IAW SRM 51-12-00.
